# SDR SWAA2025060377051

- Difficulty date: May 31, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 13,137 hours, 6,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CA SIDE SLIDE CAME OUT OF CASE WHILE CLOSING DOOR REF TTG8Q012SC18 FOR M/T SIGNOFF <[01].  REINSTALLED SLIDE AMM 25-66-01.
